MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30, GB; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30, GB; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an unspecified malfunction resulting in a patient death.Device settings were provided as the following: mode st, ipap 30, epap 6, ti.1.3, rate 16, rise 1, ramp off, humidification 3, trigger auto trak, 3 l/min via o2 concentrator.Alarms were noted as being turned off.The cause of death was reported as currently awaiting a coroner's report.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging an unspecified malfunction resulting in a patient death.Device settings were provided as the following: mode st, ipap 30, epap 6, ti.1.3, rate 16, rise 1, ramp off, humidification 3, trigger auto trak, 3 l/min via o2 concentrator.Alarms were noted as being turned off.The cause of death was reported as currently awaiting a coroner's report.Despite three good faith effort attempts to christopher.Riley1@nhs.Net on 15/04/2025, 18/04/2025 and 21/04/2025, the device has not yet been returned to the manufacturer for evaluation.An additional response was sent via email on 23/04/2025 with no follow-up from the customer.At this time, no further investigation can be completed.If any additional information is received at a later date, a supplemental report will be filed.

Brand Name
DREAMSTATION ST30, GB
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21719312
Report Number2518422-2025-103505
Device Sequence Number9437502
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexMale